# SDR HEEA0016034

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7009330901
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR HAS NO RETURNS AFTER 1-2 HOURS OF OPERATION.
